# SDR A6WA201312044432

- Difficulty date: December 4, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR LOWER SILL CORRODED AROUND SPRICOT FITTING.  R & R ANGLE IAW CRJ 200 SRM 51-42-01.
